Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 1, Pages 65–88 (Mi msb4117)  

This article is cited in 6 scientific papers (total in 6 papers)

Singular integral operators and sequences of convolutions in $L_p$ spaces

O. V. Besov, P. I. Lizorkin


Full text: PDF file (1649 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:1, 57–76

Bibliographic databases:

UDC: 517.43
MSC: 47G10, 47B32, 44A35, 40H05, 45P05
Received: 24.03.1966

Citation: O. V. Besov, P. I. Lizorkin, “Singular integral operators and sequences of convolutions in $L_p$ spaces”, Mat. Sb. (N.S.), 73(115):1 (1967), 65–88; Math. USSR-Sb., 2:1 (1967), 57–76

Citation in format AMSBIB
\Bibitem{BesLiz67}
\by O.~V.~Besov, P.~I.~Lizorkin
\paper Singular integral operators and sequences of convolutions in $L_p$ spaces
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 1
\pages 65--88
\mathnet{http://mi.mathnet.ru/msb4117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218852}
\zmath{https://zbmath.org/?q=an:0167.41102}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 1
\pages 57--76
\crossref{https://doi.org/10.1070/SM1967v002n01ABEH002324}


Linking options:
  • http://mi.mathnet.ru/eng/msb4117
  • http://mi.mathnet.ru/eng/msb/v115/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Lizorkin, “Description of the spaces $L_p^r(R^n)$ in terms of singular difference integrals”, Math. USSR-Sb., 10:1 (1970), 77–89  mathnet  crossref  mathscinet  zmath
    2. H. Dappa, W. Trebels, “OnL 1-criteria for quasi-radial Fourier multipliers with applications to some anisotropic function spaces”, Anal Math, 9:4 (1983), 275  crossref  mathscinet  zmath
    3. Peter Dintelmann, “Classes of Fourier Multipliers and Besov-Nikolskij Spaces”, Math Nachr, 173:1 (1995), 115  crossref  mathscinet  zmath  isi
    4. Peter Dintelmann, “On Fourier multipliers between Besov spaces with 0 <p o ≤ min{1,p 1}”, Anal Math, 22:2 (1996), 113  crossref  mathscinet  zmath
    5. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    6. D. M. Stolyarov, “Weakly Canceling Operators and Singular Integrals”, Proc. Steklov Inst. Math., 312 (2021), 249–260  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:414
    Full text:152
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021